MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Telephone number: (b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It has been reported that an intraocular lens (iol) is defective, no more details.Unknown if patient contact.No patient injury has been reported so far.No further information has been provided.
 
Additional Manufacturer Narrative
Corrected data, in review, it was noted that section 'd1, d2 & e3' of the initial mdr were inadvertently populated with incorrect information.The information had been corrected in this supplemental mdr and the following fields were updated accordingly: section d1: tecnis iol section d2: intraocular lens section e3: non-healthcare professional additional information: section d9.Device available for evaluation? yes returned to manufacturer: yes date returned to manufacturer: august 27, 2021 device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptic.The lens was cleaned, and no cosmetic issues were identified.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing records review the manufacturing records for the intraocular lens were reviewed and no non-conformance report was found as part of this manufacturing records review.The product was manufactured and released according to specification.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12185920
Report Number2648035-2021-08170
Device Sequence Number1622103
Product Code HQL
UDI-Device Identifier05050474558304
UDI-Public(01)05050474558304(17)231012
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date10/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1